# SDR SRAA99506

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 42028B
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

FLIGHT 173 - MIAMI - AFTER TAKING OFF, WHEN LANDING GEAR CAME UP AND LOCKED TAKEOFF WARNING HORN CAME ON, AND AIRCRAFT WOULD NOT PRESSURIZE.  DUMPED FUEL AND COMPLETED AIR TURN BACK TO MIAMI.  TROUBLESHOT SYSTEM AND FOUND GROUND CONTROL RELAY DEFECTIVE.  REPLACED RELAY, OPS CHECKED GOOD PER MAINTENANCE MANUAL.  (M)
